Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 162561, 18 pages
http://dx.doi.org/10.1155/2014/162561
Research Article

A Novel Integral 5-DOFs Hybrid Magnetic Bearing with One Permanent Magnet Ring Used for Turboexpander

1School of Instrument Science and Opto-Electronics Engineering, Beihang University, Beijing 100191, China
2Key Laboratory of Fundamental Science for National Defense of Novel Inertial Instrument and Navigation System Technology, Beijing 100191, China
3Science and Technology on Inertial Laboratory, Beijing 100191, China

Received 9 September 2013; Revised 20 January 2014; Accepted 6 February 2014; Published 7 May 2014

Academic Editor: Hector Puebla

Copyright © 2014 Bangcheng Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bangcheng Han, Xu Liu, and Shiqiang Zheng, “A Novel Integral 5-DOFs Hybrid Magnetic Bearing with One Permanent Magnet Ring Used for Turboexpander,” Mathematical Problems in Engineering, vol. 2014, Article ID 162561, 18 pages, 2014. doi:10.1155/2014/162561